# SDR C2XA03BT099

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 5,230 hours, 4,047 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455501
- Part serial: 0464
- Condition: Faulty
- Location: Mlg Selector
- Part time: 5,230 hours, 4,047 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 MM 32-32-02.  OPS CHECKED GOOD.  GEAR SWUNG CHECKS GOOD.  AIRCRAFT TEST FLOWN AND CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
